# SDR REXA2018042600322

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 8,734 hours, 5,958 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE TAKING THE RUNWAY FOR DEPARTURE, THE LT OIL LEVEL LOW STATUS  MESSAGE POSTED.  AT THE TIME L ENG OIL WAS AT 47%.  OVER 15 MINUTES THE OIL QUANTITY ON THE LEFT ENGINE DROPPED TO 15%.  THE LEFT OIL PRESSURE THEN DROPPED TO 5PSI OVER 5 MINUTES. RAN THE QRH AND RETURNED TO DEPARTURE.  SERVICED THE ENGINE OIL IAW AMM 12-13-79 TO 100%.  REMOVED THE AIR TURBINE STARTER IAW AMM 80-11-01.  FOUND A CUT ON THE O-RING IAW 80-11-01.  REPLACED THE O-RING IAW AMM 80-11-01.
